# SDR HNAA2010042000095

- Difficulty date: April 11, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 54,733 hours, 60,509 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Flap Selector
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FLAPS FAILED TO RETRACT.  FOUND BROKEN WIRE ON FLAP SELECTOR LEVER SWITCH, RE-SOLDERED WIRE TO SWITCH.  OPS CHECKED IN ACCORDANCE WITH -8 MM 27-51-05 AND 27-53-05 CHECKED GOOD.
